# SDR CALA2014051391012

- Difficulty date: May 11, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 52,184 hours, 21,230 cycles
- Engine: Iae V2527A5
- System (JASC): 3425 · Integrated Flight System
- Part: Adiru
- Condition: Out Of Alignment
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IR 2 & 3 FAULT.  REALIGNED ADIRUS RESET FMGC 1 & 2 RETURNED TO NORMAL.
